# SDR MZZA99069

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: BACP30K2D
- Condition: Frozen
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A FROZEN PULLEY WAS FOUND ON NR 12 SPOILER.  THE FROZEN PULLEY P/N BACP30K-2D WAS REMOVED AND REPLACED PER B727 MM 27-61-00 AND OPERATIONAL CHECK FOUND NORMAL.  (M)
